Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 30, 2016, 10:54 PM EDT for Cumberland County, Gloucester County, Salem County, New Jersey; Kent County, Delaware. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2016, 10:54 PM EDT (02:54 UTC)
- Expired
- Jul 30, 2016, 11:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
669
WWUS81 KPHI 310254
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT SAT JUL 30 2016
DEZ001>003-NJZ016-017-021-310330-
KENT-INLAND SUSSEX-NEW CASTLE-SALEM-CUMBERLAND-GLOUCESTER-
1054 PM EDT SAT JUL 30 2016
AT 1051 PM EDT...SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM
WILMINGTON TO HANCOCKS BRIDGE TO NEAR WOODLAND BEACH TO NEAR
WOODSIDE TO TRAPPE. THEY WERE MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS AS IS
OCCASIONAL LIGHTNING.
MODERATE TO HEAVY RAINFALL WAS ALSO OCCURRING WITH THESE STORMS...
AND MAY CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH HIGH WATER.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...DOVER...MILLVILLE...BRIDGETON...GLASSBORO...
PENNSVILLE...MILFORD...PITMAN...CLAYTON...CARNEYS POINT...
NEW CASTLE...PENNS GROVE...SALEM...LAUREL LAKE...HARRINGTON...
WOODSTOWN...ALLOWAY...CAMDEN AND QUINTON.
LAT...LON 3884 7556 3943 7556 3933 7550 3937 7540
3944 7546 3946 7554 3957 7551 3963 7556
3971 7549 3972 7552 3968 7555 3977 7553
3973 7504 3936 7500 3919 7502 3922 7503
3918 7515 3900 7532 3893 7532 3881 7520
TIME...MOT...LOC 0251Z 285DEG 21KT 3973 7551 3949 7545 3935 7548 3905
7556 3864 7603
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 30, 9:17 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 30, 9:17 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 917 PM EDT SAT JUL 30 2016 .SYNOPSIS... A weak frontal boundary will remain near our area into early next week. A few weak low pressure systems will track along the boundary, bringing periods of showers and thunderstorms. High pressure will build across our area Tuesday into at least early Thursday before moving off shore as a cold front approaches the region the end of the week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Flooding continues across portions of Mercer and Middlesex counties where around 6 inches of rain has already been recorded. Showers and thunderstorms continue to move across the region tonight. With the boundary remaining in the area, we will continue to see things firing up through tonight and into Sunday. The latest runs of the HRRR and other model guidance gives confidence to continuing showers and convection. PW values are rather high, near 2 inches currently with a lot of moisture streaming northward into the region. This will promote a heavy rain and localized flooding threat with some of the showers and thunderstorms. With plenty of clouds around and a southerly flow, temperatures will stay warm overnight with lows in the 70s for most. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... The frontal system will still be over the region through Sunday with the main cold front moving southeast toward the region late in the day. This will result in another round or two of scattered showers and storms. The highest chances of showers and storms will be across the northern portions of area, closer to the warm front. The initial shortwave will be east of the area on Sunday, pulling in some slightly drier air to the region. However, a lot of moisture will remain in place leading to a threat of heavy rain with any thunderstorms. Where more sun comes out across the southern half of the region, highs have a good shot of reaching 90. Further north with more clouds and thunderstorms, highs will be closer to 80. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Medium range models are fairly consistent bringing the mid level trough across the region Sunday night through Monday night. Expect enough instability, moisture, and lift associated with the broad trough and embedded shortwaves for a continuation of the unsettled weather. Pwats should still be in the 1.5-2 inch range at this point so any storms could contain heavy rainfall. Expect residual lingering boundaries to be the primary focus for any thunderstorm development. As the trough moves east Tuesday, northwest flow overspreads the region. A surface cold front will bring cooler temps, mainly in the 80s, as well as drier air which will linger into at least Thursday. Model solutions begin to diverge at the end of the work week, with the gfs showing a small but potent shortwave moving across the forecast area. Despite the differences, multiple models show a cold front moving across the region Friday night into Saturday. Due to uncertainty in timing will include only low chance pops for now. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Showers and isolated thunderstorms this evening will reduce ceilings and visibilities to MVFR/IFR at times. Showers will likely occur throughout the nighttime hours. Ceilings will likely lower throughout the night as well with MVFR/IFR ceilings and visibilities currently expected toward or just after midnight. Outside of thunderstorms, winds will generally be 10 knots or less. On Sunday, Additional scattered showers and thunderstorms are possible. However, a break or a period of lesser coverage is possible in the late morning hours. Lower ceilings should lift by late morning or early afternoon to VFR. Outlook... Sunday night through Monday night...Potential for MVFR ceilings Monday morning, otherwise VFR with scattered to broken cloud cover. Some showers and thunderstorms will be around especially Sunday and this will lead to mainly local and brief restrictions. Tuesday and Thursday...VFR overall as high pressure builds in. && .MARINE... Waveheights tonight will be around two feet with southeast winds from 10-15 knots. Waveheights will increase some tomorrow pushing four feet on the New Jersey coastal waters and around three feet further south. Outlook... Sunday night through Thursday...An onshore flow Sunday should increase some especially across the northern coastal waters, with gusts to about 20 knots. It appears at this point that conditions remain below advisory criteria. Otherwise, a weak pressure gradient should keep winds and seas mainly below Small Craft Advisory criteria through Thursday. Main concern will be the threat of some thunderstorms Sunday and Monday, however the greatest concentration of storms may be inland. Rip Currents... The rip current risk for Sunday is currently expected to be low. However, with an increase in seas and winds on Sunday, a moderate risk is possibile on the New Jersey coastline with a low risk remaining in place further south where the increase will be less with the seas. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Runyan Near Term...Gaines/Meola Short Term...Gaines Long Term...Runyan Aviation...Gaines/Robertson/Gorse Marine...Gaines/Gorse
Hazardous weather outlook, Jul 30, 3:40 PM EDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EDT SAT JUL 30 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-311945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 340 PM EDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AT TIMES, POTENTIALLY LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME SHOWERS AND THUNDERSTORMS SUNDAY, ESPECIALLY IN THE AFTERNOON, WILL PRODUCE HEAVY RAIN AT TIMES, POTENTIALLY LEADING TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-311945- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 340 PM EDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL PRODUCE HEAVY RAIN AT TIMES, POTENTIALLY LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME SHOWERS AND THUNDERSTORMS SUNDAY, ESPECIALLY IN THE AFTERNOON, WILL PRODUCE HEAVY RAIN AT TIMES, POTENTIALLY LEADING TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-311945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 30, 9:46 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 PM EDT SAT JUL 30 2016
MDZ008-012-015-019-020-310230-
CECIL-CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
946 PM EDT SAT JUL 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...TALBOT...
SOUTHEASTERN CECIL...QUEEN ANNE'S AND NORTHWESTERN CAROLINE
COUNTIES...
AT 946 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEWTOWN TO NEAR OVERTON TO NEAR CHESAPEAKE
BEACH...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ADN PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH HIGH WATER.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM
AND COULD INCREASE. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CHESTERTOWN...CENTREVILLE...
ROMANCOKE...OAKLAND...RIDGELY...ROCK HALL...ST. MICHAELS...
CHURCH HILL...CECILTON...OXFORD...MILLINGTON...SUDLERSVILLE...
BETTERTON...QUEEN ANNE...OLD TOWN...KENNEDYVILLE AND STARR.
LAT...LON 3894 7636 3904 7631 3898 7628 3900 7617
3915 7628 3932 7618 3945 7600 3947 7578
3912 7576 3864 7613 3871 7628 3878 7629
3867 7634 3875 7637 3886 7626 3879 7620
3881 7620 3897 7625 3884 7637 3885 7638
TIME...MOT...LOC 0146Z 262DEG 17KT 3933 7620 3909 7620 3872 7657
ROBERTSONLocal storm report, Jul 30, 10:22 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1022 PM EDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 1 WNW MORRISTOWN 40.79N 74.49W
07/30/2016 MORRIS NJ BROADCAST MEDIA
TREES AND WIRES DOWN ALONG A PORTION OF WESTERN AVENUE
IN MORRISTOWN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1601634
GORSELocal storm report, Jul 30, 10:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 PM EDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD PRINCETON JUNCTION 40.32N 74.62W
07/30/2016 MERCER NJ BROADCAST MEDIA
THE PRINCETON JUNCTION TRAIN STATION INUNDATED BY FLOOD
WATERS. THE WATER IS UP TO THE TOP OF THE TUNNEL.
&&
EVENT NUMBER PHI1601635
GORSELocal storm report, Jul 30, 10:39 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 PM EDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD WEST WINDSOR TWP 40.29N 74.64W
07/30/2016 MERCER NJ LAW ENFORCEMENT
WEST WINDSOR TOWNSHIP DECLARED A STATE OF EMERGENCY DUE
TO WIDESPREAD FLASH FLOODING. THIS INCLUDED DOZENS OF
DISABLED VEHICLES REQUIRING WATER RESCUES.
&&
EVENT NUMBER PHI1601636
GORSELocal storm report, Jul 30, 10:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 1 WNW MORRISTOWN 40.79N 74.49W
07/30/2016 MORRIS NJ BROADCAST MEDIA
TREES AND WIRES DOWN ALONG A PORTION OF WESTERN AVENUE
IN MORRISTOWN. TIME ESTIMATED FROM RADAR.
0305 PM TSTM WND DMG LITTLETON 40.84N 74.46W
07/30/2016 MORRIS NJ COCORAHS
TREES DOWN AT THE INTERSECTION OF ROUTE 202 AND ROUTE
10 IN MORRIS PLAINS.
0346 PM FLOOD OLD BRIDGE 40.41N 74.37W
07/30/2016 MIDDLESEX NJ SOCIAL MEDIA
STREET FLOODING REPORTED NEAR THE OLD BRIDGE PARK AND
RIDE.
0404 PM FLASH FLOOD WEST WINDSOR TWP 40.29N 74.64W
07/30/2016 MERCER NJ SOCIAL MEDIA
MULTIPLE ROADS REPORTED TO BE FLOODED AND IMPASSABLE.
FLOODING REPORTED ON US 1... COUNTY ROUTE 571...
WASHINGTON ROAD AND ALEXANDER ROAD. WATER RESCUES
REPORTED TO BE ONGOING IN THE PRINCETON AREA.
0420 PM FLASH FLOOD PLAINSBORO 40.33N 74.60W
07/30/2016 MIDDLESEX NJ SOCIAL MEDIA
FLASH FLOODING OCCURRING IN PLAINSBORO. WATER REPORTED
UP TO THE BUMPERS OF CARS.
0430 PM FLASH FLOOD PRINCETON JUNCTION 40.32N 74.62W
07/30/2016 MERCER NJ BROADCAST MEDIA
THE PRINCETON JUNCTION TRAIN STATION INUNDATED BY FLOOD
WATERS. THE WATER IS UP TO THE TOP OF THE TUNNEL.
0530 PM HEAVY RAIN 2 ESE PLAINSBORO 40.32N 74.57W
07/30/2016 M4.75 INCH MIDDLESEX NJ COCORAHS
0530 PM HEAVY RAIN PLAINSBORO 40.33N 74.60W
07/30/2016 M5.75 INCH MIDDLESEX NJ SOCIAL MEDIA
0535 PM HEAVY RAIN CRANBURY 40.32N 74.51W
07/30/2016 M4.05 INCH MIDDLESEX NJ TRAINED SPOTTER
0625 PM FLASH FLOOD WEST WINDSOR TWP 40.29N 74.64W
07/30/2016 MERCER NJ LAW ENFORCEMENT
WEST WINDSOR TOWNSHIP DECLARED A STATE OF EMERGENCY DUE
TO WIDESPREAD FLASH FLOODING. THIS INCLUDED DOZENS OF
DISABLED VEHICLES REQUIRING WATER RESCUES.
0640 PM HEAVY RAIN 2 W NORTH BRUNSWICK TWP 40.45N 74.51W
07/30/2016 M4.56 INCH MIDDLESEX NJ COCORAHS
&&
EVENT NUMBER PHI1601634 PHI1601631 PHI1601628 PHI1601626 PHI1601627
PHI1601635 PHI1601630 PHI1601632 PHI1601629 PHI1601636 PHI1601633
GORSESpecial weather statement, Jul 30, 10:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT SAT JUL 30 2016
DEZ001>003-NJZ016-017-021-310330-
KENT-INLAND SUSSEX-NEW CASTLE-SALEM-CUMBERLAND-GLOUCESTER-
1054 PM EDT SAT JUL 30 2016
AT 1051 PM EDT...SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM
WILMINGTON TO HANCOCKS BRIDGE TO NEAR WOODLAND BEACH TO NEAR
WOODSIDE TO TRAPPE. THEY WERE MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS AS IS
OCCASIONAL LIGHTNING.
MODERATE TO HEAVY RAINFALL WAS ALSO OCCURRING WITH THESE STORMS...
AND MAY CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH HIGH WATER.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...DOVER...MILLVILLE...BRIDGETON...GLASSBORO...
PENNSVILLE...MILFORD...PITMAN...CLAYTON...CARNEYS POINT...
NEW CASTLE...PENNS GROVE...SALEM...LAUREL LAKE...HARRINGTON...
WOODSTOWN...ALLOWAY...CAMDEN AND QUINTON.
LAT...LON 3884 7556 3943 7556 3933 7550 3937 7540
3944 7546 3946 7554 3957 7551 3963 7556
3971 7549 3972 7552 3968 7555 3977 7553
3973 7504 3936 7500 3919 7502 3922 7503
3918 7515 3900 7532 3893 7532 3881 7520
TIME...MOT...LOC 0251Z 285DEG 21KT 3973 7551 3949 7545 3935 7548 3905
7556 3864 7603
KRUZDLOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:15 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 4 hr |
| Jul 30, 10:19 PM EDT | Areal Flood Warning | PHI | Mercer, Middlesex, Somerset | 7 hr |
| Jul 30, 10:32 PM EDT | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Jul 31, 6:31 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Hunterdon, Mercer | 44 min |
| Jul 31, 6:49 AM EDT | River Flood Warning | PHI | Somerset | 25 hr |
| Jul 31, 7:04 AM EDT | Flash Flood Warning | PHI | Burlington, Ocean | 4 hr |
| Jul 31, 7:19 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Mercer | 3 hr |
| Jul 31, 7:22 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Jul 31, 7:48 AM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Jul 31, 8:21 AM EDT | Flash Flood Warning | PHI | Hunterdon | 7 hr |
| Jul 31, 9:59 AM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 31, 10:08 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jul 31, 10:17 AM EDT | Areal Flood Advisory | PHI | Middlesex, Morris, Somerset | 4 hr |
| Jul 31, 11:04 AM EDT | Areal Flood Warning | PHI | Hunterdon, Somerset | 9 hr |
| Jul 31, 11:53 AM EDT | Flash Flood Warning | PHI | Hunterdon, Somerset | 4 hr |
| Jul 31, 12:28 PM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more | 38 hr |
| Jul 31, 12:44 PM EDT | Areal Flood Advisory | PHI | Monmouth | 4 hr |
| Jul 31, 2:06 PM EDT | Flash Flood Warning | PHI | Monmouth | 4 hr |
| Jul 31, 2:41 PM EDT | Special Weather Statement | PHI | Mercer | 49 min |
| Jul 31, 2:53 PM EDT | Special Weather Statement | PHI | Ocean | 22 min |
| Jul 31, 7:34 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 31, 12:34 PM EDT | Areal Flood Advisory | PHI | Monroe, Northampton | 4 hr |
| Jul 31, 6:35 PM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Jul 30, 9:07 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's, Talbot | 38 min |
| Jul 30, 9:46 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's, Talbot | 44 min |
Nearby
Special Weather Statements in New Jersey, 2016Special Weather Statements in Delaware, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.